CureZone   Log On   Join
Re: Mirena= Extra Bleeding and uncontrollable emotions and ACNE? I need some serious advice!
 
mirenashock Views: 3,106
Published: 12 years ago
 
This is a reply to # 1,340,740

Re: Mirena= Extra Bleeding and uncontrollable emotions and ACNE? I need some serious advice!


You are describing the same symptoms as many women on this forum. (except for the bleeding--that would REALLY concern me). You should have less bleeding not more. I'm suprised your GYN hasn't expressed concern over this.

The depression, irritability, lethargy (fatigue, tiredness,) has been described extensively, as has the Acne in other posts here--but dr's are unwilling to admit this could be caused by the Mirena. If you look over this forum, you will see that many women felt better immediately after removing the Mirena, although different side effects fade at different rates with different people.

As far as I know, there are no side effects with getting your tubes tied. It just prevents the egg from reaching the uterus--It doesn't affect hormone levels the way the Mirena does for some women.

I WISH I could get my tubes tied, but I don't have children and that seems to be a sticking point. (I'm 39 years old tho, they really need to get over that.)

Anyway, you're not crazy--your personality change is hormonal--you shouldn't have to take antidepressants and anti-anxiety meds to offset your birth control. If you can, I would DEFINATELY take it out and go for another option.

Take care,
M




 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.484 sec, (1)